# SDR AALA20090927ORD01

- Difficulty date: September 27, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 47,184 hours, 15,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051102112
- Part serial: 29B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 16 TO 25 INOPERATIVE.  REPLACED CONTROL MODULE.
